since 05 February 2011 :
View(s): 144 (4 ULiège)
Download(s): 80 (8 ULiège)
print        
P. LAUBIN

SUR L'ANALYTICITÉ DES SOLUTIONS DES ÉQUATIONS DIFFÉRENTIELLES

(Volume 51 - Année 1982 — Numéro 1 - 2)
Article
Open Access

Abstract

We give a short proof of the analyticity of solutions of differential equations.

To cite this article

P. LAUBIN, «SUR L'ANALYTICITÉ DES SOLUTIONS DES ÉQUATIONS DIFFÉRENTIELLES», Bulletin de la Société Royale des Sciences de Liège [En ligne], Numéro 1 - 2, Volume 51 - Année 1982, 51 - 53 URL : https://popups.uliege.be/0037-9565/index.php?id=1341.

About:  P. LAUBIN

Université de Liège, Institut de Mathématique, 15 avenue des Tilleuls, B-4000 Liège, Belgique